# SDR NACA20030116

- Difficulty date: October 14, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 35,100 hours
- Engine: Pwa R2800CB3
- Engine time: 1,117 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R2800
- Part serial: P31893
- Condition: Making Metal
- Location: Nr 3
- Part time: 1,117 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO LOSS OF BMEP.  ENGINE MAKING METAL, REPLACED ENGINE.
